RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 11, Pages 153–174 (Mi msb3801)  

This article is cited in 6 scientific papers (total in 6 papers)

The degree of $\mathbb Q$-Fano threefolds

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove that the degree of three-dimensional Fano varieties with terminal $\mathbb Q$-factorial singularities and Picard number one is at most 125/2 and this bound is sharp.
Bibliography: 21 titles.

DOI: https://doi.org/10.4213/sm3801

Full text: PDF file (666 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:11, 1683–1702

Bibliographic databases:

UDC: 512.77
MSC: 14J45
Received: 21.11.2006

Citation: Yu. G. Prokhorov, “The degree of $\mathbb Q$-Fano threefolds”, Mat. Sb., 198:11 (2007), 153–174; Sb. Math., 198:11 (2007), 1683–1702

Citation in format AMSBIB
\Bibitem{Pro07}
\by Yu.~G.~Prokhorov
\paper The degree of $\mathbb Q$-Fano threefolds
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 11
\pages 153--174
\mathnet{http://mi.mathnet.ru/msb3801}
\crossref{https://doi.org/10.4213/sm3801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374388}
\zmath{https://zbmath.org/?q=an:1139.14033}
\elib{http://elibrary.ru/item.asp?id=9578647}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 11
\pages 1683--1702
\crossref{https://doi.org/10.1070/SM2007v198n11ABEH003901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253636300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749087164}


Linking options:
  • http://mi.mathnet.ru/eng/msb3801
  • https://doi.org/10.4213/sm3801
  • http://mi.mathnet.ru/eng/msb/v198/i11/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prokhorov Yu., “$\mathbb Q$-Fano threefolds of large Fano index. I”, Doc. Math., 15 (2010), 843–872  mathscinet  zmath  isi
    2. M. Chen, “On anti-pluricanonical systems of $\mathbb Q$-Fano 3-folds”, Sci. China Math., 54:8 (2011), 1547–1560  crossref  mathscinet  zmath  isi  scopus
    3. Yu. G. Prokhorov, “Fano threefolds of large Fano index and large degree”, Sb. Math., 204:3 (2013), 347–382  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Yuri G. Prokhorov, “$\mathbb Q$-Fano threefolds of index $7$”, Proc. Steklov Inst. Math., 294 (2016), 139–153  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. Lehmann B., Tanimoto Sh., “on the Geometry of Thin Exceptional Sets in Manin'S Conjecture”, Duke Math. J., 166:15 (2017), 2815–2869  crossref  mathscinet  zmath  isi  scopus
    6. Jiang Ch., “On Birational Boundedness of Fano Fibrations”, Am. J. Math., 140:5 (2018), 1253–1276  crossref  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:278
    Full text:63
    References:21
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019